# SDR SWIA2019021245510

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 39,160 hours, 34,170 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECEIVED A NOSEWHEEL STEERING INOP CAUTION FOLLOWED BY A GEAR DISAGREE WARNING. MAINS SHOWED IN TRANSIT, HOWEVER THE NOSEWHEEL REMAINED DOWN. COULD HEAR NOSEWHEEL DRAGGING IN SLIPSTREAM. COMPLIED WITH QRH PROCEDURE AND ALL GEAR LOCKED IN THE DOWN POSITION. ALSO COMPLIED WITH QRH PROCEDURE FOR NOSEWHEEL STEERING INOP CAUTION. MESSAGE CLEARED. RETURNED TO FIELD.  REMOVED AND REPLACED NOSE LANDING GEAR PRIORITY VALVE IAW AMM. OPS CHECKED VALVE IAW AMM. PERFORMED OPS CHECK OF EXT. RETRACT ALSO MANUAL RELEASE IAW AMM. OPS CHECK GOOD AT THIS TIME. OKAY FOR SERVICE. NOSE WHEEL STEERING OPS CHECK GOOD ALSO.
